By Topic

A reformulation of the algebraic Riccati equation problem

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Jones, E. ; University of Witwatersrand, Johannesburg, South Africa

The algebraic Riccati equation problem is reformulated so as to yield a simple solution when the system has only real roots, as may occur when using a spatially quantized distributed parameter model. A restriction is also placed on the choice of the synthetic output matrix C .

Published in:

Automatic Control, IEEE Transactions on  (Volume:21 ,  Issue: 1 )